# SDR TWAA9809504

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND DENT IN MID-CARGO BIN DOOR, 18 INCHES AFT OF FORWARD EDGE, L22R TO L23R.  DENT WAS .50 INCH BY .1.50 INCHES APPROXIMATELY .050 INCH DEEP.  REPAIRED PER SRM 53-04, PG 218H, FIG 12B SHEET 3 PAGE 37.  ACFT TT:  43,165 HOURS.  ACFT TC:  22,408.  (X)
